Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 3:55 PM EDT for Newton County, Rockdale County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 3:55 PM EDT (19:55 UTC)
- Expired
- Aug 7, 2016, 4:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WWUS82 KFFC 071955
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SUN AUG 7 2016
GAZ046-048-072030-
NEWTON GA-ROCKDALE GA-
355 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTHEASTERN ROCKDALE
COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...A STRONG THUNDERSTORM WAS OVER GEORGIA INTERNATIONAL
HORSE PARK...OR NEAR CONYERS...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...GEORGIA
INTERNATIONAL HORSE PARK...STARRSVILLE...MILSTEAD...GUM CREEK...BRICK
STORE...ALMON AND ROCKY PLAINS.
LAT...LON 3365 8376 3364 8373 3362 8370 3346 8389
3365 8405 3376 8394
TIME...MOT...LOC 1955Z 313DEG 8KT 3367 8392
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:36 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 7, 3:36 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 336 PM EDT SUN AUG 7 2016 .SHORT TERM /Tonight through Monday Night/... Still looking at a wet period going into the week. Low pressure over north FL may move little during the short term. This combined with the very moist tropical airmass...precipitable water values near 2.3 inches for most of the area...could possibly give widespread showers and thunderstorms with a roughly diurnal pattern. For now...not issuing a flash flood watch. Have continued with likely pops for Monday and solid chance for overnight periods. For now...not issuing a flash flood watch. Path of FL low will affect rainfall totals across the area and at this time the evolution of the low is uncertain. Refer to the current Hydrologic Outlook statement. This potential heavy rain situation will be closely monitored for any changes. 41 .LONG TERM /Tuesday through Sunday/... Only tweaks to the long term based on the latest guidance. A wet unsettled period is expected to continue. BDL PREVIOUS DISCUSSION... The broad low pressure system centered just west of the CWA should stagnate through the vast majority of the fcst period allowing for an abnormally moist and tropical airmass with PWATs in 2.2-2.4 inch range each day. Main threat with this regime will be an elevated risk of flooding due to highly efficient precip. See hydrology section below for more details. Have also issued a Hydrologic Outlook accordingly. Aside from the flood threat from expected rounds of showers and thunderstorms...hydrometeor loading aiding any downdrafts will also pose a threat for wet microbursts and strong to damaging winds. Even showers could generate decent sfc outflow winds. Overall...have gone with likely pops nearly each day and chance overnight...while the only sign of a shift in the environment looks to be near Saturday when guidance indicates a more westward progression and dampening of the low. Temps should be similar each day with below normal highs and above normal lows given the aforementioned environment and ample diurnal cloud coverage/precip development. Baker && .HYDROLOGY... PREVIOUS DISCUSSION... An abnormally moist and tropical airmass will persist through the upcoming week allowing for expected rounds of showers and thunderstorms each day. Resultant storm total rainfall of 3 to 6 inches is expected with locally higher amounts possible across portions of north and central Georgia. Despite the current drought conditions across the area...such amounts and locally heavy downbursts from any isolated shower or thunderstorm could pose a flood threat in both rural or urban areas...including runoff affecting stream flow in creeks and rivers. A Hydrologic Outlook has been issued accordingly for the enhanced risk of flooding. Baker && .AVIATION... 18Z UPDATE... Convection will continue to develop across the taf sites this afternoon and last into the evening. Stratus expected to move into the area from the east after 08z tonight. Should be mainly mvfr with some potential for ifr. Winds variable to mostly west this afternoon and evening...becoming east after 00z. //ATL CONFIDENCE...18Z UPDATE... Medium on winds. medium to high on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 87 73 86 / 60 60 50 70 Atlanta 75 88 74 86 / 60 60 50 70 Blairsville 70 84 69 83 / 60 60 50 60 Cartersville 73 89 74 88 / 60 60 50 60 Columbus 76 92 74 88 / 60 60 50 70 Gainesville 73 87 72 84 / 60 60 50 60 Macon 75 91 74 87 / 40 70 50 70 Rome 74 90 73 89 / 60 60 40 70 Peachtree City 73 88 73 86 / 60 60 50 70 Vidalia 75 89 74 87 / 20 70 50 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT SUN AUG 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EVENING...MOST SO OVER NORTH AND WEST CENTRAL GEORGIA. DUE TO THE ABNORMALLY MOIST AIRMASS...STRONG DOWNBURST WINDS AND ISOLATED FLOODING FROM HEAVY RAINFALL ARE THE MAIN THREATS. A FEW STORMS WILL BECOME STRONG...AND POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF FLOODING GIVEN THIS AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 3:09 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN AUG 7 2016
GAZ045-046-071945-
DEKALB GA-ROCKDALE GA-
309 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 345 PM EDT...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS OVER LITHONIA...OR NEAR
CONYERS...MOVING SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...MILSTEAD...PANOLA MOUNTAIN STATE PARK...BIG HAYNES CREEK
PARK... ARABIA MOUNTAIN...REDAN AND MAGNET.
LAT...LON 3381 8411 3378 8408 3377 8406 3375 8403
3379 8398 3375 8392 3372 8392 3371 8391
3371 8393 3369 8392 3365 8393 3354 8403
3365 8420
TIME...MOT...LOC 1909Z 298DEG 6KT 3371 8407Special weather statement, Aug 7, 3:10 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT SUN AUG 7 2016
GAZ092-104-071945-
SUMTER GA-SCHLEY GA-
310 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER AND SOUTHERN
SCHLEY COUNTIES UNTIL 345 PM EDT...
AT 310 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLAVILLE...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ELLAVILLE...ANDERSONVILLE...FRIENDSHIP...BUMPHEAD...WALLS
CROSSING AND LA CROSSE.
LAT...LON 3210 8443 3217 8443 3218 8442 3219 8442
3228 8435 3224 8422 3223 8422 3223 8421
3221 8413 3219 8413 3219 8412 3197 8428
TIME...MOT...LOC 1910Z 303DEG 6KT 3217 8434Special weather statement, Aug 7, 3:30 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SUN AUG 7 2016
GAZ103-072000-
WEBSTER GA-
330 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER COUNTY UNTIL 400 PM
EDT...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRESTON...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PRESTON...WESTON...SEMINOLE...KIMBROUGH...CENTERPOINT...LEVERETTS...D
UMAS AND CHAMBLISS.
LAT...LON 3199 8466 3203 8465 3203 8464 3214 8464
3219 8460 3219 8457 3217 8456 3217 8455
3216 8455 3215 8453 3213 8453 3213 8446
3212 8443 3193 8444 3192 8446 3192 8459
TIME...MOT...LOC 1930Z 310DEG 11KT 3208 8460Special weather statement, Aug 7, 3:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT SUN AUG 7 2016
GAZ048-072000-
NEWTON GA-
332 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 400 PM EDT...
AT 332 PM EDT...A STRONG THUNDERSTORM WAS OVER OXFORD...OR NEAR
COVINGTON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COVINGTON...SOCIAL
CIRCLE...OXFORD...PORTERDALE...NEWBORN...MANSFIELD...
STARRSVILLE...GUM CREEK...BRICK STORE AND ALMON.
LAT...LON 3365 8376 3364 8373 3362 8369 3357 8368
3352 8369 3348 8368 3350 8371 3349 8371
3348 8374 3346 8377 3359 8399 3365 8393
3369 8392 3371 8393 3371 8391 3374 8391
TIME...MOT...LOC 1932Z 310DEG 10KT 3365 8389Special weather statement, Aug 7, 3:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT SUN AUG 7 2016
GAZ102-072030-
STEWART GA-
353 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 430 PM
EDT...
AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMPKIN...MOVING SOUTH
AT 20 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...PROVIDENCE CANYON STATE
PARK... WESTVILLE...TROUTMAN AND CHARLES.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3195 8496 3198 8496
3198 8502 3216 8503 3217 8470 3192 8469
TIME...MOT...LOC 1953Z 349DEG 16KT 3204 8490Special weather statement, Aug 7, 3:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SUN AUG 7 2016
GAZ046-048-072030-
NEWTON GA-ROCKDALE GA-
355 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTHEASTERN ROCKDALE
COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...A STRONG THUNDERSTORM WAS OVER GEORGIA INTERNATIONAL
HORSE PARK...OR NEAR CONYERS...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...GEORGIA
INTERNATIONAL HORSE PARK...STARRSVILLE...MILSTEAD...GUM CREEK...BRICK
STORE...ALMON AND ROCKY PLAINS.
LAT...LON 3365 8376 3364 8373 3362 8370 3346 8389
3365 8405 3376 8394
TIME...MOT...LOC 1955Z 313DEG 8KT 3367 8392The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Crawford | 36 min |
| Aug 6, 8:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 6, 9:23 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Aug 6, 9:42 PM EDT | Special Weather Statement | FFC | Putnam | 33 min |
| Aug 6, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Aug 7, 1:18 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Aug 7, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Aug 7, 1:40 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 7, 2:14 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 31 min |
| Aug 7, 2:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 7, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 7, 2:52 PM EDT | Special Weather Statement | FFC | Pike, Upson | 38 min |
| Aug 7, 3:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 7, 5:03 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Aug 7, 5:43 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Aug 7, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 7, 6:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 7, 7:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 7, 7:28 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 7, 7:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Aug 7, 7:57 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.